| Catalog Number |
1688010000 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the camera box was sending a very dim signal, then a static/fuzzy signal, and then no longer reading an input from the camera.Therefore, there was a full loss of image.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.